# SDR CA020318004

- Difficulty date: March 11, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,175 hours
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3022312
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HELI-SKI OPRATIONS UNUSUAL, INTERMITTENT VIBRATION FELT BY PILOT & NOTICED TO BE INCREASING WITH TIME. ON-SITE ENGINEER BEGAN TROUBLESHOOTING PROCESS BY REMOVING & INSPECTING ENGINE OIL COOLER BLOWER FANS. ON INSTATI ON NR 2 POWER SECTION COULD NOT BE ROTATED BY HAND TO ALIGN BLOWER. AS IS NOT NORMAL FOR PT6 TWIN PAC A/C GROUNDED & POWER SECTION REPL COMPLETE WITH AFCU, MFCU, FUEL PUMP&BLEED VALVE. GROUND RUN AND TEST FLT INDICATED NORMAL VIBRATION LEVEL&A/C FLOWN TO HOME BASE IN KELOWNA. SHORTLY BEFORE LDG WITH INCREASED POWER SETTINGS VIBRATION RETURNED TO IT'S PREVIOUS LEVEL.
